# SDR VNAA0506006

- Difficulty date: June 11, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 1,985 hours, 1,927 cycles
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON POWER APPLICATION FOR TAKEOFF THE AIRCRAFT VEERED LEFT WITH NO RESPONSE TO RUDDER INPUT.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND FOUND NO DEFECTS.  A HIGH SPEED TAXI WAS PERFORMED WITH THE CREW AND THE PROBLEM COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
